1. bookVolume 27 (2019): Issue 1 (June 2019)
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

Some strong and weak form of z-continuity via Cl*

Published Online: 21 Dec 2019
Page range: 85 - 101
Received: 09 Apr 2019
Accepted: 14 May 2019
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

This paper mainly dedicated on overview of zero sets in Ideal topological spaces. We also introduce a new class of functions which generalizes the class of continuous functions and investigate its position in the hierarchy of continuous functions on Ideal topological spaces. Moreover, these new sets (zero*-ℐ-set) which is a pragmatic approach to characterize completely Hausdorff spaces.

Keywords

MSC 2010

[1] A. Acikgöz, T. Noiri, S. Yüksel, A decomposition of continuity in ideal topological spaces, Acta Math. Hungar., vol. 105, 2004, 285-289.Search in Google Scholar

[2] A. Al-Omari, On Ideal Topological spaces via cozero sets, Questions Answers Gen. Topology, vol. 34, no. 2, 2016, 83-91.Search in Google Scholar

[3] A. Al-Omari, Some operators in Ideal Topological spaces via cozero sets, Acta Universitatis Apulensis, vol. 48, 2016, 1-12.Search in Google Scholar

[4] F. G. Arenas, J. Dontchev, M. L. Puertas, Idealization of some weak separation axioms, Acta Mathematica Hungarica, vol. 89, no. 1-2, 2000, 47-53.Search in Google Scholar

[5] G. Aslim, A. C. Guler, T. Noiri, On decompositions of continuity and some weaker forms of continuity via idealization, Acta Mathematica Hungarica, vol. 109, no. 3, 2005, 183 - 190.Search in Google Scholar

[6] J. Dontchev, M. Ganster, D. Rose, Ideal resolvability, Topology and Its Applications, vol. 93, no. 1, 1999, 1-16.Search in Google Scholar

[7] E. Ekici, T. Noiri, Connectedness in ideal topological spaces, Novi Sad Journal of Mathematics, vol. 38, no. 2, 2008, 65-70.Search in Google Scholar

[8] T. R. Hamlett, D. Janković, Ideals in general topology, General Topology and Applications, 1988, 115-125.Search in Google Scholar

[9] T. R. Hamlett, D. Janković, Ideals in topological spaces and the set operatory, Bollettino dell Unione Matematica Italiana, vol. 7, 1990, 863-874.Search in Google Scholar

[10] T. R. Hamlett, D. Janković, Compatible extensions of ideals, Boll. Un. Mat. Ita., vol. 7, 1992, 453-465.Search in Google Scholar

[11] D. Janković, T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, vol. 97, no. 4, 1990, 295-310.Search in Google Scholar

[12] D. Janković, T. R. Hamlett, Compatible extensions of ideals, Bollettino della Unione Matematica Italiana, vol. 7, no. 6, 1992, 453-465.Search in Google Scholar

[13] K. Kuratowski, Topology I, Warszawa, 1933.Search in Google Scholar

[14] R. L. Newcomb, Topologies which are compact modulo an ideal [Ph.D. dissertation], University of California at Santa Barbara, 1967.Search in Google Scholar

[15] O. B. Ozbakir, E. D. Yildirim, On some closed sets in ideal minimal spaces, Acta Math. Hungar., vol. 125, no. 3, 2009, 227-235.Search in Google Scholar

[16] M. K. Singal, S. B. Niemse, z-continuous mappings, Math. Student, vol. 66, 1997, 193-210.Search in Google Scholar

[17] S. Willard, General Topology, Dover Publications, Inc. Mineola New York, 2004.Search in Google Scholar

[18] R. Vaidyanathaswamy, Set Topology, Chelsea Publishing Company, 1960.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo